# SDR UIEA2018080101599

- Difficulty date: July 25, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,851 hours, 11,566 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, RT WING ANTI ICE EICAS. QRH PROCEDURE COMPLIED WITH, EXERCISED RT WING ANTI-ICE VALVE AND TESTED IAW AMM 30-11-00/501. OPS CHECK GOOD.
